# SDR SIMA20170519005

- Difficulty date: May 19, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,828 hours, 38,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525672001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 NEAR STRINGER 16L IS CORRODED AT THE NUTPLATE HOLE NEAR THE CARGO DOOR FORWARD TRACK.  REWORKED THE AREA, AND FOUND TO BE A PREVIOUSLY INSTALLED REPAIR FILLER. REMOVED DAMAGED FILLER, FABRICATED & INSTALLED A NEW SERVICEABLE FILLER IAW SRM 51-30-01, 51-20-03, 51-20-01, 51-40-02, 51-40-09,  CPM 51-20-05, ETN-EM-51-075, AND ETN-EM-51-091.
